# SDR UIEA2018081501696

- Difficulty date: August 15, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,796 hours, 20,582 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED OFF EICAS MESSAGE ON DESCENT. C/W TASK 36-10 FAULT TREE 836 BLEED AIR VALVE OFF LIGHT ILLUMINATED WITH SWITCH ON DUCT PRESSURE NORMAL. OPS CHECK GOOD.
